American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B39) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Evgeny Korotyaev and Anton Kutsenko. Borg-type uniqueness theorems for periodic Jacobi operators with matrix-valued coefficients. Proc. Amer. Math. Soc. 137 (2009) 1989-1996. MR 2480280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Christian Remling. Finite propagation speed and kernel estimates for Schrödinger operators. Proc. Amer. Math. Soc. 135 (2007) 3329-3340. MR 2322765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael P. Lamoureux and James A. Mingo. On the characteristic polynomial of the almost Mathieu operator. Proc. Amer. Math. Soc. 135 (2007) 3205-3215. MR 2322751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David Damanik and Gerald Teschl. Bound states of discrete Schrödinger operators with super-critical inverse square potentials. Proc. Amer. Math. Soc. 135 (2007) 1123-1127. MR 2262914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Philippe Poulin. The Molchanov--Vainberg Laplacian. Proc. Amer. Math. Soc. 135 (2007) 77-85. MR 2280177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Steen Pedersen. Absolutely continuous Jacobi operators. Proc. Amer. Math. Soc. 130 (2002) 2369-2376. MR 1897462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] César R. de Oliveira and Marcus V. Lima. Singular continuous spectrum for a class of nonprimitive substitution Schrödinger operators. Proc. Amer. Math. Soc. 130 (2002) 145-156. MR 1855631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Norbert Riedel. Regularity of the spectrum for the almost Mathieu operator. Proc. Amer. Math. Soc. 129 (2001) 1681-1687. MR 1814097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jan Janas and Serguei Naboko. Jacobi matrices with absolutely continuous spectrum. Proc. Amer. Math. Soc. 127 (1999) 791-800. MR 1469415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Tian Lixin and Liu Zengrong. The Schrödinger operator. Proc. Amer. Math. Soc. 126 (1998) 203-211. MR 1415351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ameer Athavale. On completely hyperexpansive operators. Proc. Amer. Math. Soc. 124 (1996) 3745-3752. MR 1353373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Barry Simon. Operators with singular continuous spectrum, VI. Graph Laplacians and Laplace-Beltrami operators . Proc. Amer. Math. Soc. 124 (1996) 1177-1182. MR 1307565.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] A. I. Aptekarev, V. Kaliaguine and W. Van Assche. Criterion for the resolvent set of nonsymmetric tridiagonal operators . Proc. Amer. Math. Soc. 123 (1995) 2423-2430. MR 1254830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia